# SDR FDEA201004101128

- Difficulty date: April 10, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 58,650 hours, 12,210 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB16191
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - SLAT NR 2 L/E LOWER SURFACE FOUND DENT.  LT WING - SLAT NR 2 L/E LOWER SURFACE REPAIRED IAW SRM 57-40-01, FIGURE 201, REV 43. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 110.
